Top
20
Doctor insights on: Aleve Vs Ibuprofen

Share
1

1
Is Advil or Aleve (naproxen) better?

Is Advil or Aleve (naproxen) better?

Pretty similar: But some people like one or the other more. ...Read more

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


4

4
Naproxen same as advil (ibuprofen)?

Naproxen same as advil (ibuprofen)?

Yes: Naproxen is the generic name for the drug found in aleve (naproxen). Advil and Motrin are forms of ibuprofen. Both drugs are non steroidal anti-inflammatory drugs and should not be used together. ...Read more

6

6
Advil (ibuprofen) vs toradol, which is better?

Advil (ibuprofen) vs toradol, which is better?

See below: Advil (ibuprofen) is otc and toradol is prescription. Toradol is much stronger than advil (ibuprofen) but has more possible side effects. ...Read more

8

8
Can i take Advil or Aleve (naproxen) or aspirin or naproxe? Iam allergic from ibuprofen

See PCP re meds ?: Advil and Ibuprofen are the same thing so if you have a true allergy to the product then you cannot take an NSAID till cleared by an allergist. Aleve (naproxen) and Naproxen are the same product, they are also nsaids while Aspirin belongs to a different family of drugs and can also be used if deemed appropriate by your pcp. See your pcp to clarify as to what meds you can and cannot take. ...Read more

See 1 more doctor answer
9

9
Is Advil (ibuprofen) like asprin?

Is Advil (ibuprofen) like asprin?

Advil (ibuprofen): Advil (ibuprofen) and Aspirin are both nonsteroidal antiinflammatory agents. They are not related chemical compounds however. ...Read more

10

10
Is mobic any stronger than tylenol (acetaminophen) or aleve?

Is mobic any stronger than tylenol (acetaminophen) or aleve?

Depends on patient: Mobic (meloxicam) is a non-steroidal anti-inflammatory agent (nsiad). Aleve (naproxen) is also an nsaid. Tylenol (acetaminophen) is not an anti-inflammatory medicine. Mobic lasts longer and in most cases needs to be taken once daily. Patients react differently to nsaids. So the efficacy frequently is patient dependent. ...Read more

See 1 more doctor answer
11

11
What is better for phlebitis...Asprin, Advil or aleve (naproxen)?

What is better for  phlebitis...Asprin, Advil or aleve (naproxen)?

All work.: There is no best medication for superficial phlebitis. Any antiinflammatory that is tolerated by the patient is acceptable. The type ordered is usually determined by the physician's training and experience. I prefer advil, (ibuprofen) Motrin or naproxyn. Wet heat to the area also helps and an evaluation by a vein specialist would also be recommended. ...Read more

See 3 more doctor answers
12

12
Is Aleve (naproxen) or ibuprofen better for knee pain?

Is Aleve (naproxen) or ibuprofen better for knee pain?

They are basically : The same. One may work better than the other but make sure you take it with food so that it doesn't upset your stomach ...Read more

14

14
Achilles tendonitis is better with tylenol, (acetaminophen) motrin, or aleve?

No right answer: All are pain relievers. Motrin and Aleve also reduce inflammation and are similar drugs. I believe that taking drugs like Motrin may prevent healing of a tendon injury since the body uses inflammation to help stimulate healing. Therefore, tylenol (acetaminophen) might be a better first choice, along with ice and rest followed by a physical therapy program if not improving on it's own. ...Read more

See 1 more doctor answer
16

16
Motrin Aleve or celebrex (celecoxib) for arthritis, which is better?

Motrin Aleve or celebrex (celecoxib) for arthritis, which is better?

Celebrex (celecoxib): Because the chances to develop gastric discomfort/pain with Celebrex (celecoxib) is much lower and also because you can take it once or twice a day only, Celebrex (celecoxib) would be better. ...Read more

17

17
Advil (ibuprofen) and percocet?

No problem: These two medications can be taken together and are often used in combination for acute pain. ...Read more

18

18
How many aleve OTC equal a anaprox (naproxen)?

See below: One tablet (220mg of naproxen sodium) of Aleve contains 200 mg of naproxen which is the active ingredient. An Anaprox tablet (275 mg naproxen sodium) contains 250 mg of naproxen, therefore 1 tablet of Anaprox is equivalent to 1 &¼ (1.25) tablets of Aleve. ...Read more

See 1 more doctor answer
19

19
Safest for osteoarthritis: buffered aspirin, ultracet, (tramdol and acetaminophen) or naproxen?

Safest for osteoarthritis: buffered aspirin, ultracet, (tramdol and acetaminophen) or naproxen?

Naproxen.: I'd choose naproxen for (1) ease of dosing, (2) less stomach toxicity, (3) no addictive potential and ultimately (4) because it works well. ...Read more

Naproxen (Definition)

Naproxen is a non-steroidal anti-inflammatory drug. It inhibits cyclooxygenase thus reducing ...Read more


Dr. Ravi Chand
1,299 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more